MathSciNet Relay Station
MathSciNet bibliographic data
MR244973 (39 #6286) 54.78 (55.00)
Bryant, J. L. On embeddings of compacta in Euclidean space. Proc. Amer. Math. Soc. 23 1969 46–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement